# SDR AWXA200501062

- Difficulty date: September 8, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED FLOOR SHEAR TIE CRACKED AT BS 196, BL 29R AND WL 207.  MAINTENANCE REMOVED CRACKED SHEAR TIE IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED NEW SHEAR TIE AND PREPPED FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0G.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-05-0G AND 51-40-02-0G FIG 12.
